# SDR A6WA202305118601

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311331025
- Part serial: NSN
- Condition: Corroded
- Location: Fs559
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SILL STRAP PN# 601R31133-1225 AND  LIPPED PLATE PN#601R31133-101 AT FS559.00+12-559-80 FS559 .00+112-559.00+80 AND RBL28.00   *******AIRCRAFT REMOVED FROM SERVICE******** REPLACED FLOOR SILL WITH A NEW FABRICATED P/N 601R31133-1225 AT FS559 AND LIPPED PLATE PN#601R31133-101. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM51-11-00 REV 39, SRM 51-12-00  REV 39, SRM 51-40-06 REV 39, SRM 51-42-06 REV 39, SRM 53-00-00 REV 39, SRM 53-51-43 REV 39. WORK PERFORMED UNDER  AERSALE WORK ORDER 003870, CARD NO. 20117, TT: 39,677:48 TC: 38,656.
